# SDR ASOA2013020702975

- Difficulty date: January 23, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,895 hours, 23,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 CABIN SEAT TRACK IS CORRODED BEYOND LIMITS AT RBL 9, FS 364 TO FS 409+128. (EXFOLIATION/FASTENERS PULLING THRU).  R & R RT NR 1 FLOOR SEAT TRACK, PN 601R31032-15 IAW AMM 53-01-11-000-802 & 53-01-11-400-802.   REMOVED RT NR 2 SEAT TRACK IAW AMM 53-01-11-000-802.  LOCATED NEW SEAT TRACK PN 601R31032-21.  DRILLED & COUNTERSUNK HOLES IAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
